# SDR USAA2013042900007

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 52,703 hours, 20,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58799
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22L EMERGENCY CONNECTOR PLUG PULLED OUT FROM SPLICES.  REMOVED AND REPLACED SEAT HARNESS.
